RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 56, Number 2, Pages 163–170 (Mi tmf2201)  

This article is cited in 2 scientific papers (total in 2 papers)

Infrared divergences of Green's functions and renormalization in massless theories. III

S. A. Anikin, M. Bordag, O. I. Zavialov


Abstract: Theorems are proved which demonstrate the self-consistency of a special renormalization procedure for Green's functions of composite fields in renormalizable theories with massless particles.

Full text: PDF file (494 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 56:2, 741–745

Bibliographic databases:

Received: 18.11.1982

Citation: S. A. Anikin, M. Bordag, O. I. Zavialov, “Infrared divergences of Green's functions and renormalization in massless theories. III”, TMF, 56:2 (1983), 163–170; Theoret. and Math. Phys., 56:2 (1983), 741–745

Citation in format AMSBIB
\Bibitem{AniBorZav83}
\by S.~A.~Anikin, M.~Bordag, O.~I.~Zavialov
\paper Infrared divergences of Green's functions and renormalization in massless theories.~III
\jour TMF
\yr 1983
\vol 56
\issue 2
\pages 163--170
\mathnet{http://mi.mathnet.ru/tmf2201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=718094}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 56
\issue 2
\pages 741--745
\crossref{https://doi.org/10.1007/BF01016814}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SG66600001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2201
  • http://mi.mathnet.ru/eng/tmf/v56/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. A. Anikin, V. A. Smirnov, “The R operation in theories with massless particles”, Theoret. and Math. Phys., 60:1 (1984), 664–670  mathnet  crossref  mathscinet  isi
    2. A. Yu. Kamenshchik, N. A. Sveshnikov, “Infrared divergences in theories with massless scalar and spinor fields”, Theoret. and Math. Phys., 66:2 (1986), 115–123  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:128
    Full text:57
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019